Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Allergy on arms, neck after getting spots. Applied sunban cream, had multivitatmin. How to remove these spots?

I had some allergy on my arms and neck after which I got some dark black coloured spots on my both arms and neck. And its been around 6 months the allergy is over but the spots are still there ,and becoming darkere darker day by day . I went to a doctor , he gave me a sunscreen named SUNBAN and a cream to apply on the spots named 'FLUTIVATE' and multivitamin tablets , but after using them my spots grew more darker . Can you please suggest me some proper cream or medicine which can remove these spots?
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
Dont use multivitamin and flutivate
you can use clindamycin over the affected parts twice a day
in the event of dryness you can add little mometasone
you can apply histocalamine once or twice a day or when you go out
keep skin dry
Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor